# SDR REXA2018011800032

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 24,948 hours, 17,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393103
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY LOWER FLOOR EMERGENCY LIGHT LENS CRACKED.  REMOVED AND REPLACED THE LENS IAW AMM 33-51-11-000-801, STEP 4.B(1), AND 33-51-11-400-801, STEP 4.B.4.
